honestykay

138d

The last 2 months when I get my period I'm dizzy, nauseous, feel heavy, tired, and have extreme crapping. I'm on progesterone and testosterone. Any thoughts about why I'm having this all of a sudden?

Progesterone

Testosterone

Dizziness

Generalized pain

View all
  • wheezer

    137d

    If you've just started testosterone, it could be your body acclimating to it. Maybe also talk to whoever prescribed it because having the wrong dose could be an issue. Too much testosterone will get converted into estrogen and too little isn't going to be effective. Otherwise, it could just be that you're getting older (monthly stuff gets worse as you age- I used to have no pain and then I started throwing up from it before I went on T and didn't get it anymore).

    • honestykay

      137d

      I've been on testosterone for 4 months and had just dropped my dose about 6 weeks ago. We are keeping a close eye on it.

      • wheezer

        137d

        oh hey I started 4 months ago too

  • AnimalBoy

    40d

    4 months in and still adjusting dosages definitely still puts you in a range where your hormones are fluctuating a lot, which can definitely cause more irregular and painful periods.

    • AnimalBoy

      40d

      Sorry I didn't realize how old this post is lol hopefully you're feeling better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.